Skip to Content

Join the 'Coumadin' group to help and get support from people like you.

Coumadin Questions

 Clear

We found 423 questions associated with the 'Coumadin' topic.

Can high coumadin levels or high PT/INR cause confusion, slurred speech and eventual passing out?

Posted 18 Oct 2010 by jeepdoc513 11 answers

Heart Disease - I have had, on two separate occasions, very high coumadin levels, and it manifested... itself as confusion, slurred speech and eventually passing out. Is this a common side-effect of high PT/INR (over 6) or am I drawing conclusions that are not really there?

What can happen with high INR levels (9+) on Coumadin ?

Posted 5 Apr 2011 by duramax 5 answers

Three years ago i was dianosed with a blood clot in my left calf after treatment. I was presribed 7mg of warfarin a day with no periodic blood tests and was told i would have take warfarin the rest of my life. I was recently hospitalized and treated with vitamin k and two units of frozen plasma. ...

Why would a patient be put on a combination of coumadin lovenox, aspirin, plavix, heparin?

Posted 19 Jul 2009 by SarahJ86 5 answers

heparin plavix aspirin lovenox coumadin

Does taking coumadin REALLY make you feel cold? With no change in body temp?

Posted 26 Jun 2010 by Latricia1 12 answers

My father has been on it for almost a yr and complains that he is cold since starting. I have checked on line and 2010 PDR and I cannot find a direct correlation. Thank you

Does coumadin contain rat poison?

Posted 13 Mar 2014 by lolalove88 1 answer

Can I eat grapefruit while taking coumadin?

Posted 8 Mar 2011 by PDM 3 answers

Hi, how do I raise my coumadin level? (or what raises coumadin blood level?)?

Posted 11 Jun 2013 by paintedthreads1 2 answers

have had several tia-s recently. on c less than 1 month, my lab results were 1.4,1.6, and yesterday 1.5. doctor is increasing coumadin to 4mg. effect today, is there a way to increase my lab results so that it increases to at least 2. or does increase depend on coumadin and not the food i eat? im ...

Coumadin - are there any antiinflammatory meds u can take while on coumidin?

Posted 8 Mar 2013 by coldman 4 answers

i have severe back issues. get a lot of pain from inflammation. dr. gave me lidocaine gel and voltaren that dont do much.

Is it safe to take Claritin, Allegra and Benadryl ?

Posted 27 Jan 2010 by North Dakota 5 answers

My mother is 86 yrs old... I just found out she is taking all three of these medications in addition to Coumadin, Lexapro and blood pressure medication... she is in the early stages of Dementia... I am concerned about so much antihistimines every day.

My dad has been on Coumadin since September 2009 for a DVT in his leg. In October 2009 he began?

Posted 20 hours ago by dadsideeffects 0 answers

... having attacks that cause stuttering and uncontrollable shaking on one side (leg and arm). These have continued to occur and have progressed to him almost passing out. He had a stroke in 2015 with no lasting effects. We have taken him to the ER multiple times and he has been admitted for tests ...

I'm taking warfarin ( coumadin) which interacts with pylera. How I have to adjust my warfarine dose?

Posted 13 days ago by mshmulev 0 answers

... during pylera treatment? Currently I'm taking 7.5mg of warfarin daily.

Why does my INR go up drastically with no change in diet and a decrease in coumadin?

Posted 30 Jan 2017 by mommatocharlie 0 answers

Last week INR 3.3. No change in diet. Coumadin decreased by 2.5 one day. Diet not changed. INR today 3.8. Is there something else, some disease process, that my doctor and I need to look for?

I have been on Coumadin for 7 weeks now and have had such pain in my legs. Is this normal? I had?

Posted 25 Jan 2017 by Retagirl 1 answer

... another leg ultrasound done and there was no clot. Can't I come off Coumadin now so that the leg pain will stop? I was told in the beginning that I had a possible DVD. Now I am told there is nothing there

What is the correct dose of xeralto for an 82 year old woman recovering from DVT and Saddle PE?

Posted 8 Dec 2016 by matilda1234 1 answer

My mother had been taking coumadin for 5 months to treat a dvt and Pulminary Embolism (massive one) and her doctor decided to switch her to xeralto due to fluctuating INR on coumadin. She was started on 15 mg twice per day for 2 weeks then was to transition to 20mg once per day. Due to an unrelated ...

Page 1 2 3 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Deep Vein Thrombosis - First Event, Prevention of Thromboembolism in Atrial Fibrillation, Antiphospholipid Syndrome, Pulmonary Embolism - Recurrent Event, Deep Vein Thrombosis Prophylaxis after Hip Replacement Surgery, Deep Vein Thrombosis Prophylaxis after Knee Replacement Surgery, Chronic Central Venous Catheterization, Heart Failure, Congestive Heart Failure, view more... Prosthetic Heart Valves, Pulmonary Embolism - First Event, Myocardial Infarction, Heart Attack, Prosthetic Heart Valves - Tissue Valves, Thromboembolic Stroke Prophylaxis, Prosthetic Heart Valves - Mechanical Valves, Protein S Deficiency, Deep Vein Thrombosis - Recurrent Event

Coumadin Patient Information at Drugs.com

Search this Group